MathSciNet Relay Station
MathSciNet bibliographic data
MR1878319 (2002m:14033) 14J35 (14C20 32J18)
Hassett, B.; Tschinkel, Y. Rational curves on holomorphic symplectic fourfolds. Geom. Funct. Anal. 11 (2001), no. 6, 1201–1228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement